# SDR ASOA201200700

- Difficulty date: March 2, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 27,484 hours, 24,147 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CORRODED AT LBL 9 BS 621.  R & R CARGO TRACK IAW AMM 53-01-11-000-802 AND AMM 53-01-11-400-802.
